# SDR HEEA072366

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 19,250 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3233
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLANK SCREEN. PERFORMED PRELIMINARY INSPECTION. FOUND UNIT DRAWS EXCESSIVE CURRENT.  REPLACED Q4204, Q4205 TRANSISTORS ON POWER SUPPLY.  REPAIRED.  FOUND RED AND YELLOW COLORS IN NOISE BAND.  REPLACED IC U1402, U1403, U1406.  REPAIRED.  BENCH CHECK GOOD.
